# SDR CA120104001

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,809 hours
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 41103650009
- Condition: Binding
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED STICKY TAIL ROTOR PEDALS ON FINAL APPROACH.  TAIL ROTOR SERVO ACTUATOR REPLACED.
